# SDR DHL2001801547

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Cntr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BEAM LOWER SUPPORT ANGLE CRACKED 1 INCH AT STA 683 XCW 23 R.  REMOVED CRACKED SUPPORT ANGLE PER SRM 51-1-20 PG 21.  FABRICATED NEW SUPPORT ANGLE PER SRM 53-2-0 PG 1-2.  INSTALLED NEW SUPPORT ANGLE PER SRM 51-1-20 PG 9.
